# SDR DALA2020031101787

- Difficulty date: March 8, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 61,281 hours, 19,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5808, L/P 6739408) L2 DOOR MISSING ONE STOP PAD AT CENTER FWD POS. CORRECTIVE ACTION: INSTALLED DOOR STOP BEARING PLATE, REF B757 AMM 52-11-00.
